# SDR QXEA2011101801062

- Difficulty date: October 9, 2011
- Submitted: October 18, 2011
- Operation: Air carrier
- Aircraft: N428QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4160
- Aircraft time: 9,398 hours, 10,344 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL TANK CUTOUT 525AT LANDING HAS CORROSION.  REMOVED CORROSION IAW RD 8/4-57-445.  RIVETS CHECK GOOD AND AREA IS CRACK FREE.  REMAINING THICKNESS IS .078" AND WITHIN LIMITES. PRIMED AREA.
